Alert archive / California / Gale Warnings in 2019
Gale Warning 13, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 4, 2019, 2:35 PM PDT. It took effect at Apr 5, 2019, 5:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2019, 2:35 PM PDT (21:35 UTC)
- In effect from
- Apr 5, 2019, 5:00 AM PDT
- Expired
- Apr 5, 2019, 11:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
677 WHUS76 KEKA 042135 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 235 PM PDT Thu Apr 4 2019 PZZ470-050545- /O.CON.KEKA.SC.Y.0042.190404T2200Z-190405T1200Z/ /O.UPG.KEKA.GL.A.0012.190405T1200Z-190405T1800Z/ /O.NEW.KEKA.GL.W.0013.190405T1200Z-190405T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 235 PM PDT Thu Apr 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM PDT FRIDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 5 AM to 11 AM PDT Friday. The Gale Watch is no longer in effect. * WINDS...S increasing to 20 kt this afternoon, then 25 to 35 kt Friday morning. Winds will shift west and quickly diminish Friday afternoon. * SEAS...S building to 8 to 10 ft at 8 seconds Friday morning. These will diminish in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-050545- /O.EXT.KEKA.SC.Y.0042.190405T0000Z-190405T1800Z/ Pt St George to Cape Mendocino out 10 nm- 235 PM PDT Thu Apr 4 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT FRIDAY... * WINDS...S increasing to 15 to 25 kt this evening, strongest around Cape Mendocino and Point St George. Winds will peak Friday midday with a few gusts to 35 kt possible. * WAVES...S building to 7 to 8 feet at 6 seconds on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-050500- /O.CON.KEKA.SC.Y.0042.190404T2200Z-190405T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 235 PM PDT Thu Apr 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...S increasing to 15 to 25 kt with gusts to 30 kt by mid afternoon, strongest near Cape Mendocino. These will diminish slightly late this evening before increasing early Friday. * SEAS...S building to 5 to 6 ft at 5 seconds by Thursday afternoon. These will diminish slightly late this evening before increasing early Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
5 follow-up statements
533 WHUS76 KEKA 050430 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 930 PM PDT Thu Apr 4 2019 PZZ470-051230- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T1200Z/ /O.CON.KEKA.GL.W.0013.190405T1200Z-190405T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 930 PM PDT Thu Apr 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM FRIDAY... * WINDS...S increasing to 25 to 30 kt with gusts to 40 kt Friday morning. Winds will shift to W and quickly diminish Friday afternoon. * SEAS...S building to 8 to 10 ft at 8 seconds Friday morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ455-475-051230- /O.EXT.KEKA.SC.Y.0042.000000T0000Z-190405T1800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 930 PM PDT Thu Apr 4 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM FRIDAY... * WINDS...S 15 to 20 kt with gusts to 30 kt, strongest near Cape Mendocino. * SEAS...S building to 6 to 8 ft at 7 seconds, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-051230- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T1800Z/ Pt St George to Cape Mendocino out 10 nm- 930 PM PDT Thu Apr 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM FRIDAY... * WINDS...S 15 to 25 kt. Gusts to 30 kt tonight and occasionally 35 kt Friday morning, before diminishing Friday afternoon. Strongest winds near Cape Mendocino and Point Saint George. * WAVES...S building to 7 to 8 feet at 7 seconds tonight and Friday morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
204 WHUS76 KEKA 050935 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 235 AM PDT Fri Apr 5 2019 PZZ470-051745- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T1200Z/ /O.CON.KEKA.GL.W.0013.190405T1200Z-190405T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 235 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...S increasing to 25 to 30 kt with a few gusts to 40 kt this morning. Winds will shift to W and quickly diminish this afternoon. * SEAS...S building to 8 to 10 ft at 8 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-051745- /O.EXT.KEKA.SC.Y.0042.000000T0000Z-190405T2100Z/ Pt St George to Cape Mendocino out 10 nm- 235 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...S 15 to 25 kt. Occasional gusts to 35 kt this morning, before diminishing Friday afternoon. Strongest winds near Cape Mendocino and Point Saint George. * WAVES...S building to 7 to 8 feet at 7 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-051745- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T1800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 235 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...S 15 to 20 kt with gusts to 30 kt, strongest near Cape Mendocino. * SEAS...S building to 6 to 8 ft at 7 seconds, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
304 WHUS76 KEKA 051159 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 459 AM PDT Fri Apr 5 2019 PZZ470-051800- /O.EXP.KEKA.SC.Y.0042.000000T0000Z-190405T1200Z/ /O.CON.KEKA.GL.W.0013.190405T1200Z-190405T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 459 AM PDT Fri Apr 5 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...S increasing to 25 to 30 kt with a few gusts to 40 kt this morning. Winds will shift to W and quickly diminish this afternoon. * SEAS...S building to 8 to 10 ft at 8 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-052000- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T2100Z/ Pt St George to Cape Mendocino out 10 nm- 459 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...S 15 to 25 kt. Occasional gusts to 35 kt this morning, before diminishing Friday afternoon. Strongest winds near Cape Mendocino and Point Saint George. * WAVES...S building to 7 to 8 feet at 7 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-051800- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T1800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 459 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...S 15 to 20 kt with gusts to 30 kt, strongest near Cape Mendocino. * SEAS...S building to 6 to 8 ft at 7 seconds, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
799 WHUS76 KEKA 051546 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 846 AM PDT Fri Apr 5 2019 PZZ470-051800- /O.CON.KEKA.GL.W.0013.000000T0000Z-190405T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 846 AM PDT Fri Apr 5 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...S increasing to 25 to 30 kt with a few gusts to 40 kt this morning. Winds will shift to W and quickly diminish this afternoon. * SEAS...S building to 8 to 10 ft at 8 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-052100- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T2100Z/ Pt St George to Cape Mendocino out 10 nm- 846 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...S 15 to 25 kt. Occasional gusts to 35 kt this morning, before diminishing Friday afternoon. Strongest winds near Cape Mendocino and Point Saint George. * WAVES...S building to 7 to 8 feet at 7 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-051800- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T1800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 846 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS...S 15 to 20 kt with gusts to 30 kt, strongest near Cape Mendocino. * SEAS...S building to 6 to 8 ft at 7 seconds, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
181 WHUS76 KEKA 051806 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1106 AM PDT Fri Apr 5 2019 PZZ470-060215- /O.EXP.KEKA.GL.W.0013.000000T0000Z-190405T1800Z/ /O.EXB.KEKA.SC.Y.0042.000000T0000Z-190406T1100Z/ /O.NEW.KEKA.GL.W.0014.190406T1100Z-190406T2000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1106 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM PDT SATURDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 4 AM to 1 PM PDT Saturday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect until 4 AM PDT Saturday. * WINDS...S winds diminish this afternoon then strengthen again to 25 to 30 kt with gusts to 40 kt by early tomorrow morning. * WAVES...S building to 7 to 8 feet at 7 seconds this morning, then short periods weakening slightly this afternoon as a solid west swell fills in later tonight. Combined seas 16 to 17 ft by tomorrow morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-060215- /O.EXP.KEKA.SC.Y.0042.000000T0000Z-190405T1800Z/ /O.NEW.KEKA.SC.Y.0043.190405T2300Z-190408T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1106 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PDT SUNDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 10 PM PDT Sunday. * WINDS...S winds strengthen tomorrow morning to 15 to 10 kt with gusts to 25 kt. * SEAS...S building to 6 to 8 ft at 7 seconds, then subsiding in this afternoon. More S short periods tomorrow morning with another front, plus W swell building this afternoon, peaking tomorrow morning for combined seas of 15 to 17 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-052100- /O.CON.KEKA.SC.Y.0042.000000T0000Z-190405T2100Z/ Pt St George to Cape Mendocino out 10 nm- 1106 AM PDT Fri Apr 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...S 15 to 25 kt diminishing this afternoon. Strongest winds near Cape Mendocino and Point Saint George. * WAVES...S building to 7 to 8 feet at 7 seconds this morning, then subsiding in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 4, 4:11 AM PDT, 10 hours 24 minutes earlier.
Area forecast discussion, Apr 4, 4:11 AM PDT, 10 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
411 AM PDT Thu Apr 4 2019
.SYNOPSIS...Showers today will transition to a period of moderate
rain and gusty south winds during Friday morning. Additional
rainfall, possibly heavy, is expected Sunday and Monday.
&&
.DISCUSSION...An upper-level shortwave trough was in the process
of moving east across the NERN PAC early Thursday morning. Model
guidance indicates a combination of increasing ascent and a modest
steepening of lapse rates will support widespread shower
development as the trough approaches NWRN CA this morning through
evening. A lull in rainfall may briefly occur near midnight
Friday. However, a strong cold front is forecast to move east
across the region Friday morning through early Friday afternoon.
Southerly pre-frontal winds are forecast to gust from 45-55 mph
across ridges and exposed coastal areas in Humboldt and Del Norte
County (refer to the latest wind advisory statement for more
information). In addition, a period of moderate to heavy rain will
occur with the frontal passage.
Model guidance indicates a post-frontal decrease in rainfall
intensity and coverage will occur Friday night into
Saturday...though some guidance shows a passing disturbance may
yield a period of moderate rains during midday Saturday. After
Saturday, a deep-layer west-southwesterly upper-level flow regime
will orient an atmospheric river toward coastal Oregon. That
feature is forecast to drift south toward Del Norte County during
Sunday, and then perhaps farther south across the remainder of the
EKA CWA going into Monday. Refer to the hydrologic discussion
below for more information.
Beyond Monday, additional upper waves are forecast to pass across
the region through Thursday, which will yield periods of shower
development as well as snow levels falling to as low as 3000
feet.
JMG
&&
.AVIATION...Conditions at the TAF sites are generally VFR this
morning with a solid deck of mid-level clouds across the area.
There may be a few locations with MVFR conditions, but these are
not expected to be widespread this morning. This afternoon a few
showers are possible with the daytime heating. These are not
expected to be particularly widespread, but may lower the CIGS and
vis at times. Confidence is low on the timing and during of this.
Later this evening and tonight southerly winds will start to
increase ahead of a robust cold front. Gusty south winds of 30 to
40 kt are expected along the Redwood coast Friday morning. Heavier
rain is expected as well and may reduce conditions to IFR at
times Friday morning. MKK
&&
.MARINE...Relatively calm seas and winds continue this morning.
This afternoon southerly winds will increase ahead of an
approaching cold front late in the afternoon and evening. Winds
are expected to diminish briefly once this passes late in the
evening. Early Friday a stronger front is expected to bring near
gale to gale force winds to the waters. Currently a gale watch is
effect for Friday morning for the northern outer waters. There is
reasonable confidence that this will occur, but the timing may
need to be adjusted so left it as a watch. The models are showing
it to be fairly unstable in the lower levels Friday morning
increasing wind gusts. So a gale warning may also be needed for
the northern inner waters, but this will need to monitored as it
gets closer. Short period waves are expected to peak from 5 to 10
feet as this quickly moves through. The biggest waves are expected
off Pt St George. These waves will diminish quickly, however in
the afternoon a large swell quickly moves across the waters. This
is expected to build to 7 to 10 feet at 12 seconds by late in the
afternoon.
Saturday another swell builds into the waters. This will have a
much longer period. Saturday morning this wave is expected to be
around 14 feet at 18 seconds. This is expected to bring surf of
around 20 to 22 feet and a high surf advisory may be needed.
Confidence is not particularly high yet, but it was fairly
consistent with the previous run.
Sunday into early next week another round of southerly winds is
expected to bring increased southerly winds although confidence is
low on exactly how strong they will be. This will combine with
the previously mentioned swell as it moves in and diminishes. MKK
&&
.HYDROLOGY...A cold front will quickly move east across northwest
California during Friday. Many locations will receive beneficial
rainfall totaling near an inch, with west-southwest facing ridges
experiencing 1 to 2 inches. After Friday, a stream of moist air
is forecast to impact the region Sunday and Monday. This stream of
moist air will reside over Del Norte County the longest,
resulting in an additional 2 to 4 inches of rain Sunday afternoon
and evening. Moderate to heavy rain is then forecast to spread
south across Humboldt and Mendocino Counties during Monday.
Hydrologic impacts will continue to be assessed during the coming
days.
JMG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 6 AM to 1 PM PDT Friday for CAZ101>106.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 5
PM this afternoon to 10 AM PDT Friday for PZZ450.
Gale Watch from late tonight through Friday morning for PZZ470.
Small Craft Advisory from 3 PM this afternoon to 5 AM PDT Friday
for PZZ470.
Small Craft Advisory from 3 PM this afternoon to 10 PM PDT this
evening for PZZ455-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Apr 4, 3:05 AM PDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 305 AM PDT Thu Apr 4 2019 CAZ107>113-051015- Northern Trinity-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 305 AM PDT Thu Apr 4 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101>106-051015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 305 AM PDT Thu Apr 4 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 1 PM PDT FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory is in effect for south winds gusting from 45 to 55 mph during Friday morning through early Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:35 AM PDT | Wind Advisory | EKA | Del Norte, Humboldt | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.